# SDR NWAA093889997

- Difficulty date: November 11, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N8933E
- Make and model: Doug DC-9-31
- Aircraft serial: 47142
- Aircraft time: 93,296 hours, 88,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POWER TRANSFER UPON ARRIVAL, THE FLIGHT ATTENDANT NOTICED THAT THE EMERGENCY PATHWAY LIGHTING FOR THE LAST TWELVE ROWS OF SEATS IN THE CABIN HAD FAILED.  THIS WAS CONFIRMED DURING SHUTDOWN CHECK WHEN SECURING THE AIRCRAFT.  MAINTENANCE REPLACED THE BATTERY PACK, THE BATTERIES, AND SOME BULBS TO GET THE LIGHTS TO RETURN TO AN OPERATIONAL CONDITION.
